Numerical investigation of cavitation in multidimensional compressible flows

Show full item record

Title: Numerical investigation of cavitation in multidimensional compressible flows
Date: 2006
Citation: Devault, K. J., Gremaud, P. A., & Jenssen, H. K. (2006). Numerical investigation of cavitation in multidimensional compressible flows. SIAM journal on applied mathematics, 67(6), 1675-1692.
URI: http://www.lib.ncsu.edu/resolver/1840.2/149


Files in this item

Files Size Format View
gremaud_2006_si ... ed_mathematics_1675pdf.pdf 310.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record